# SDR AALA202308119688

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737823
- Aircraft serial: 44470
- Aircraft time: 7,854 hours, 2,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR SPRING BRACKETS DIFFICULT TO STOW BAR. MAINTENANCE FOUND THE PLASTIC STOP ON THE GIRT BAR OUT OF POSITION AND REPOSITIONED IT AS REQUIRED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
